Monday, November 14, 2011

Withdrawal or Insufficiency

It has been suggested to me that I'm going through steroid withdrawal right now and not adrenal insufficiency. That could very well be the case. I just don't have any of the muscle pain I attribute to withdrawal, but that doesn't mean it's not withdrawal.

If it's withdrawal, I should progressively feel better this week.

The only thing...I re-read my last several months of posts and wow. I've really been having issues with my appetite and energy. I always tell myself I'm doing great and then whine on here. When I read the whining, I can see how hard I've been pushing. I don't think it should be this hard.

I drove yesterday and was okay without extra steroids. Ate breakfast and lunch, but no dinner. Mostly felt okay. A little wiped and kind of cranky, but there's hope that today will be better.

2 comments:

  1. I think this is a totally appropriate forum for venting the frustration and difficulties. It's what I do, and it helps me to not be "whiny" in my day to day life. I find your blog to be very informative and validating, so no complaints here about your "whining"! I hope this is a trend, that you keep on feeling a little better each day and if you do slide back into feeling bad, that it's temporary.

    ReplyDelete
  2. Thank you for saying that. Sometimes I worry that, instead of being informative, all I have achieved is a bunch, of silent trolls deciding I'm depressed as opposed to understanding what I'm really saying.

    I am trying to provide a side of value with the whining.

    M

    ReplyDelete

Thanks for your comment. I read all comments and do my best to respond to questions, usually in a new post.

If you have adrenal issues and want to connect with other patients the following message boards are wonderful resources:

http://www.mdjunction.com/forums/adrenal-insufficiency-discussions/general-support

http://www.addisonssupport.com/